MAUDE Adverse Event Report: SMITH & NEPHEW, INC. INTERTAN 1.5 11.5MMX42CM 125D LT; NAIL, FIXATION, BONE

SMITH & NEPHEW, INC. INTERTAN 1.5 11.5MMX42CM 125D LT; NAIL, FIXATION, BONE
Model Number 71676561
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Injury (2348)
Date of Event 08/05/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision was performed due to broken intertan with sub troch screw.
 
Additional Manufacturer Narrative
Please review attached for the investigation results.(b)(4).

Brand Name
INTERTAN 1.5 11.5MMX42CM 125D LT
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6820756
Report Number1020279-2017-00660
Device Sequence Number13467839
Product Code JDS
UDI-Device Identifier00885556038048
UDI-Public(01)00885556038048(17)250805(10)15HM02970
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K040212
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/02/2025
Device Model Number71676561
Device Catalogue NumberOR71676561
Device Lot Number15HM02970
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/05/2017
Supplement Date Received by Manufacturer08/05/2017
Initial Report FDA Received Date08/25/2017
Supplement Report FDA Received Date10/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR